shipping icon

pickup icon

Beechams Breathe Clear 10 Sachets

Beechams Breathe Clear 10 Sachets

Vendor
Local Pharmacy Online
Regular price
£2.55
Sale price
£2.55
Regular price
Sold out
Unit price
per 
Tax included.

Beechams Breathe Clear Sachets is used for the short term relief of the symptoms of flu, colds and chills.

Details

These symptoms include headache, shivers, aches and pains, blocked nose and painful sinuses, catarrh and sore throat. This medicine contains two active ingredients. Paracetamol is a painkiller and reduces your temperature when you have a fever. Phenylephrine hydrochloride is a decongestant which unblocks your nose and sinuses helping you breathe more easily. This product contains 40 mg of Vitamin C.

How to use

For oral use. Empty contents of one sachet into a mug. Half fill with very hot water. Stir well. Add cold water as necessary and sugar if desired.

Adults and children aged 16 years and over:

One sachet to be taken every four hours as necessary, up to a maximum of 6 sachets in 24 hours.

Ingredients

Paracetamol 600mg, Phenylephrine Hydrochloride 10mg.

This product contains 40 mg of Vitamin C, Also includes Sucrose and Aspartame (E 951), Sodium content 0.12g per sachet.

Product reference

SKU: BEECH006